CSpace
firstorderandsecondorderchaosfreefinitedifferenceschemesforfisherequation
Wang Lier1; Sun Geng1; Wu Huamo2
2001
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume19Issue:5Pages:519
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50058
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中科院计算数学与科学工程计算所
Recommended Citation
GB/T 7714
Wang Lier,Sun Geng,Wu Huamo. firstorderandsecondorderchaosfreefinitedifferenceschemesforfisherequation[J]. journalofcomputationalmathematics,2001,19(5):519.
APA Wang Lier,Sun Geng,&Wu Huamo.(2001).firstorderandsecondorderchaosfreefinitedifferenceschemesforfisherequation.journalofcomputationalmathematics,19(5),519.
MLA Wang Lier,et al."firstorderandsecondorderchaosfreefinitedifferenceschemesforfisherequation".journalofcomputationalmathematics 19.5(2001):519.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Lier]'s Articles
[Sun Geng]'s Articles
[Wu Huamo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Lier]'s Articles
[Sun Geng]'s Articles
[Wu Huamo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Lier]'s Articles
[Sun Geng]'s Articles
[Wu Huamo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.